# SDR USAA2011031191026

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Part number: 65C270017
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEFT WING LOWER SURFACE SKATE ANGLE HAS 7 WORKING FASTENERS JUST INBOARD OF PYLON AT WBL 183.  REPLACED LEFT WING LOWER SURFACE SKATE ANGLE IAW TYPICAL REPAIR 737-5740-10-0301 PART B.
